Share Facebook


04-15-2011, 11:42 PM   #1
Ally
New Member
 
Join Date: Apr 2011
19 and arthritic?!

I would just like to say I HATE MY JOINTS RIGHT NOW! It.s the middle of freaking April, and it.s super cold and rainy outside. So here I am on a Friday night sitting in my dorm because all of my joints hurt like hell. My knees and ankles have really been acting up lately and yesterday I went up the elevator to my fourth floor class and got glared at by the kid in the wheelchair! I mean really! UGGGH! People that have no idea what.s going on piss me off!
__________________
Diagnosed November 2010
On Lialda 2 1.2G pills 2x daily, 6MP 100mg daily, Pred 30mg daily, Tramadol every 8 hours, prenatal vitamins, fiber supplements
04-16-2011, 01:04 AM   #2
silveyk
Member
 
Join Date: Apr 2011
Humira is good for IBD-related arthritis. If you have hand or foot pain, I would suggest investing in a paraffin bath. Basically, it is hot wax and you dip your hands or feet into the wax, and amazingly the pain goes away for a while. They frequently use this in physical/occupational therapy for people with arthritis. I've tried it myself...and even though I don't have arthritis, I would have dipped my entire body into the wax as it felt so good.

Dr. S (spouse of Crohn's sufferer)
*********
Humira twice monthly
6-MP
Asacol
Gingerforce
Probiotics
Aloe Vera
Senna/Miralax
04-16-2011, 03:52 PM   #3
ameslouise
Moderator
 
ameslouise's Avatar
 
Join Date: Feb 2010
Location: Pottstown, Pennsylvania
Hi Ally- Sorry you are suffering so much right now! Joint pain is just one of the unf side effects of CD! Have you discussed with your doc to see if there's something you can take for it? Like Silvey mentions, Humira could be a good option to help out with that.

Hang in there. And glare right back at that wheelchair kid! Tell him to mind his own business!

- Amy
04-17-2011, 03:08 AM   #4
tiloah
Senior Member
 
tiloah's Avatar
 
Join Date: Jun 2010
Location: Seattle, Washington

My Support Groups:
Are you in a "flare" right now (if you're not, maybe you actually could be?). My doc told me that my joints were bad (at 24) because the inflammation was out of control, and once it was back under control it should get better. Right now I am on Pred and they feel great, but I am afraid of the imminent taper. Anyway, my point is I don't know how your guts are doing but your joints could be trying to tell you something.

I hope they start feeling better. I know how awful it is.
04-17-2011, 05:19 PM   #5
Ally
New Member
 
Join Date: Apr 2011
Thanks for the advice! I just get plain ole cranky sometimes.

@ diesanduhr I.m newly DXed so I.ve never not hurt. My GI basically said the same thing... that when they get my guts straightened out my joints would stop hurting. So we are currently upping my dose of 6MP until it kicks in... hopefully soon!!
04-17-2011, 06:20 PM   #6
tiloah
Senior Member
 
tiloah's Avatar
 
Join Date: Jun 2010
Location: Seattle, Washington

My Support Groups:
Thanks for the advice! I just get plain ole cranky sometimes.

@ diesanduhr I.m newly DXed so I.ve never not hurt. My GI basically said the same thing... that when they get my guts straightened out my joints would stop hurting. So we are currently upping my dose of 6MP until it kicks in... hopefully soon!!
I hope it helps. Sending good thoughts.
Reply

Thread Tools


All times are GMT -5. The time now is 05:49 AM.
Copyright 2006-2017 Crohnsforum.com